Journal article icon

Journal article

ASYMPTOTIC ANALYSIS OF THE GINZBURG-LANDAU MODEL OF SUPERCONDUCTIVITY - REDUCTION TO A FREE-BOUNDARY MODEL

Publication status:
Published

Actions


Authors


CHAPMAN, S More by this author
Journal:
QUARTERLY OF APPLIED MATHEMATICS
Volume:
53
Issue:
4
Pages:
601-627
Publication date:
1995-12-05
ISSN:
0033-569X
URN:
uuid:9c60ce15-458d-454c-b428-a50d6a897eb5
Source identifiers:
10210
Local pid:
pubs:10210

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP